# SDR SWAA2018041721242

- Difficulty date: March 21, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 55,338 hours, 32,187 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A33001
- Condition: Corroded
- Location: Bs 887-1007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN SKIN AT DORSAL FIN AREA CORRODED BETWEEN BS 887 TO 1007.   R & R THE SKIN IAW ER AND EA.
